Facebook Pixel

Emergency contraceptive question?

By January 28, 2015 - 7:05pm
Rate This

Hi ladies,
10 days ago I took plan B after having unprotected sex with my bf.
My period is due in 6 days from today. Earlier this week I had a small amount of spotting with no pain. Now today I have what feels like period pain and brown spotting. I'm very worried this is implantation bleeding but I don't know if it's just the pill messing with my body!
Any ideas?
Thank you in advance!!

Add a Comment3 Comments

Can your second period be messed up from plan b? I am having brown spotting during the time of my 2nd month period after taking EC in late December.

February 19, 2015 - 6:34am
HERWriter Guide (reply to em625)


Normally your period should be back to normal - if it's not by next month, talk to your doctor. However, I'm sure it will be.



February 19, 2015 - 7:05am
HERWriter Guide

Hi missxoo

Thanks for your post.

This bleeding is likely due to taking emergency birth control and not implantation bleeding. EC is between 90-95% effective when taken correctly. 

However, a pregnancy test will let you know for sure since your next period may be irregular -another side effect of EC. 

A test should be taken 12-14 days after having sex.



January 29, 2015 - 7:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!